Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Melbourne, FL
NWS Melbourne, FL issued this flash flood warning at Oct 26, 2025, 8:02 PM EDT for Lake County, Florida. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2025, 8:02 PM EDT (00:02 UTC)
- Expired
- Oct 26, 2025, 10:00 PM EDT
- In force
- 118 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Lake County, FL
The radar
The Melbourne radar (KMLB), 128 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.2
The text
As transmitted.
873
WGUS52 KMLB 270002
FFWMLB
FLC069-270200-
/O.NEW.KMLB.FF.W.0019.251027T0002Z-251027T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
802 PM EDT Sun Oct 26 2025
The National Weather Service in Melbourne has issued a
* Flash Flood Warning for...
Central Lake County in east central Florida...
* Until 1000 PM EDT.
* At 802 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 6 and 9 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Eustis, Tavares, Mount Dora, Umatilla, Lake Eustis and Lake Dora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2879 8161 2879 8172 2890 8175 2894 8167
2892 8156
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
WeitlichWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 3:47 PM EDT, 4 hours 15 minutes earlier. Its key messages:
- Issued at 347 PM EDT Sun Oct 26 2025
- There is a Slight Risk of Excessive Rainfall for portions of east central Florida including the Orlando Metro. A Flood Watch has been issued for Volusia, Lake, Seminole, Orange, Osceola, and Brevard counties through 3AM.
- While winds back off a bit today, breezy and gusty conditions are still expected, especially along the coast.
- Life-threatening rip currents and large breaking waves are expected in the surf zone through late this weekend, and entering the water is strongly discouraged. Minor beach erosion from wave run-up will be possible during the high tides.
Area forecast discussion, Oct 26, 3:47 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
347 PM EDT Sun Oct 26 2025
...New KEY MESSAGES, DISCUSSION, MARINE...
.KEY MESSAGES...
Issued at 347 PM EDT Sun Oct 26 2025
- There is a Slight Risk of Excessive Rainfall for portions of
east central Florida including the Orlando Metro. A Flood Watch
has been issued for Volusia, Lake, Seminole, Orange, Osceola,
and Brevard counties through 3AM.
- While winds back off a bit today, breezy and gusty conditions
are still expected, especially along the coast.
- Life-threatening rip currents and large breaking waves are
expected in the surf zone through late this weekend, and
entering the water is strongly discouraged. Minor beach erosion
from wave run-up will be possible during the high tides.
&&
.DISCUSSION...
Issued at 347 PM EDT Sun Oct 26 2025
Current-Tonight... A warm front lifting northward continues to
increase low level moisture this afternoon. Despite increasing cloud
cover, temperatures have climbed into the 80s across much of the
area, and surface instability is present. Scattered to numerous
showers have developed, moving north-northwestward across central
Florida this afternoon. A few pulses of lightning have been
observed so far, but surface based convection is struggling to
become widely organized due to poor mid level lapse rates and dry
air aloft. CAM guidance has been very inconsistent run-to-run,
resulting in low to moderate forecast confidence. Nonetheless,
coverage of showers and isolated storms are forecast to increase
near and north of I-4 as the afternoon plays on. While widespread
rainfall accumulations are expected to remain less than 1", there
is enough support from the CAMs to suggest a locally heavy
rainfall threat through the remainder of the afternoon and
evening. Highly localized rainfall totals of 4-5"+ will be
possible for portions of east central Florida, including the
Orlando Metro. A Flood Watch remains in effect for Volusia, Lake,
Seminole, Orange, Osceola, and Brevard counties. Trends suggest
the rainfall threat decreasing across the interior after 10PM
while coverage may continue along the coast through the overnight
hours. Overnight lows remain mid, mostly in the low 70s.
Monday-Tuesday... A broad area of low pressure which moved across
the southeast U.S. becomes weakly organized offshore northeast
Florida in vicinity of a coastal surface trough. A cold front is
pushed across central Florida late Monday and into Tuesday as the
low departs northeastward across the western Atlantic. Sufficient
moisture will be in place to support scattered to numerous showers
ahead of the front on Monday (PoPs ~60-80%). Model sounding analysis
continues to show the moisture column mostly focused within the low
levels below 700mb with drier air persisting aloft. This should
generally limit organized deep convection. However, a warm airmass
will be present, and surface temperatures in the mid to upper 80s
(especially south) will contribute to increased surface instability.
Updrafts that can survive the poor mid levels and mix with dry
air aloft will be supportive of isolated to scattered storms
capable of lightning strikes and wind gusts up to 50 mph. Cannot
rule out the potential for locally heavy rainfall again Monday.
Northerly winds behind the front will gradually advect drier air
with no mentionable PoPs in the forecast for Tuesday.
Expect warm and muggy conditions ahead of the front Monday,
especially south of I-4. High temperatures peak in the upper 80s
across portions of Okeechobee and the southern Treasure Coast, and
added humidity will increase peak heat index values into the mid
90s. Further north, highs are forecast mostly in the mid 80s with
peak heat index values spreading the low 90s. Temperatures are
gradually reduced on Tuesday ranging the low 80s from Brevard/
Osceola northward while still nearing the mid 80s in vicinity of
Lake Okeechobee. A few areas of northern Lake and Volusia counties
could see highs top out in the upper 70s on Tuesday.
Wednesday-Saturday (previous)... Deep troughing sets up over the
eastern US from mid week through the weekend as multiple lobes of
shortwave energy reinforce the pattern. Another low pressure system
develops over the eastern US in response, quickly pushing a cold
front through Florida late in the week. Still some uncertainty in
the details, such as precise timing of the front and the possibility
of isolated showers, but confidence is increasing the post frontal
airmass will bring dry conditions and the coolest temperatures of
the fall season so far, making for a very pleasant Halloween.
Afternoon highs in the U70s-L80s behind the early week's weak cool
front drop to the U60-M70s Thursday (assuming the current timing of
the front Friday night into Thursday morning) and Friday.
Mornings lows in the 60s Wednesday morning drop to the M50-M60s
Thursday morning (again assuming the current timing of the front),
further dropping into the 50s Friday and Saturday mornings. The
usually cooler northern spots could see lows in the U40s, while
coastal Martin will stay closer to 60. Temperatures begin to recover
Saturday. Dry conditions expected late week into next weekend.
&&
.MARINE...
Issued at 347 PM EDT Sun Oct 26 2025
Modified Previous...
Winds and especially seas are forecast to remain poor to hazardous
through much of the week due to a number of weather systems
impacting the local Atlantic waters. A broad, weak low pressure
system pushing through the Southeast continues to lift a warm front
through Central Florida and the local waters today. The warm front
departs north of the area early Monday, ahead of a weak cool front
forecast to push through the area late Monday into early Tuesday.
High pressure then builds east over the Gulf and Florida into
midweek. A dry reinforcing cold front from another low pressure
system working across the eastern U.S. is forecast to push quickly
through late this week.
Small Craft Advisories remain in effect for all Central Florida
Atlantic waters through 4 AM tonight (Monday morning) for easterly
winds around 20-25 kts at times and seas 6-9 ft. Boating conditions
technically improve late this evening, with winds settling to 15-20
kts from the ESE-SE and seas decreasing to 4-6 ft nearshore and 5-7
ft offshore by Monday morning (briefly down to 4-6 ft Monday
afternoon), but swell from the low pressure system departing into
the Atlantic waters off the southeast seaboard will cause seas in
the Gulf Stream to build back to 5-7 ft across the Volusia and
Brevard offshore waters by Tuesday morning, further increasing to 7-
9 ft across much of the Gulf Steam by Wednesday morning, which
persist through through late week. Some 7ft seas could make their
way into the nearshore waters as well. Small Craft Advisories
continue for the offshore Volusia and Brevard waters through 4 AM
Tuesday, and will likely need to be extended/expanded. Winds become
squirrelly Monday ahead of the approaching weak cool front, shifting
to the north at 15-20 kts Tuesday behind the cool front. These
northerly winds will help build seas especially in the Gulf Stream.
Winds again become shifty Wednesday as the next front approaches,
becoming WNW-NW 15-25 kts Thursday behind the second front.
&&
.AVIATION...
(18Z TAFs)
Issued at 135 PM EDT Sun Oct 26 2025
Gusty ERLY winds continue across coastal/interior terminals. A
small crosswind impact is possible at MCO. TEMPO MVFR conds for
SHRA affecting terminals into this afternoon/evening. This as a
warm front lifts north across the area. TEMPO MVFR conds in TSRA
this afternoon/evening. Convection may be ongoing well past sunset
between MLB-DAB-MCO with stratus developing across northern
interior terminals aft 08Z. Coastal convection around early Mon
morning, with increasing shower/storm chances Mon aftn/evening as
steering flow is out of the southwest.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 71 82 68 79 / 60 70 20 10
MCO 71 86 69 81 / 30 80 10 0
MLB 74 84 70 82 / 40 70 30 0
VRB 73 85 69 83 / 40 80 30 10
LEE 69 84 66 81 / 30 70 10 0
SFB 71 85 68 81 / 40 80 10 10
ORL 71 85 69 81 / 30 80 10 0
FPR 74 85 69 83 / 40 80 30 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 3 AM EDT Monday for FLZ041-044>046-053-141-144-
247-347-447-547-647-747.
High Surf Advisory until 8 PM EDT this evening for FLZ141-154-
159-164-347-447-647-747.
AM...Small Craft Advisory until 4 AM EDT Monday for AMZ550-552-555-
575.
Small Craft Advisory until 10 AM EDT Tuesday for AMZ570-572.
&&
DISCUSSION...Law
AVIATION...SedlockIn the hours before
Special weather statement, Oct 26, 7:14 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Melbourne FL
714 PM EDT Sun Oct 26 2025
FLZ247-347-270000-
Mainland Northern Brevard FL-Inland Northern Brevard FL-
714 PM EDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BREVARD COUNTY
THROUGH 800 PM EDT...
At 713 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mims. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Titusville, Mims, Turnbull, and Lagrange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2856 8075 2852 8092 2853 8093 2871 8094
2875 8080 2869 8078 2868 8079 2867 8078
2864 8079 2863 8077 2863 8079 2862 8078
2862 8077 2861 8076
TIME...MOT...LOC 2313Z 255DEG 2KT 2864 8084
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WeitlichLocal storm report, Oct 26, 7:22 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
722 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM Tstm Wnd Gst 1 E Lagrange 28.63N 80.81W
10/26/2025 M42 MPH AMZ552 FL Mesonet
The WeatherFlow station at Parrish Park
North measured a peak wind gust of
43MPH/37KT from the north at 7:14 PM.
&&Special weather statement, Oct 26, 7:25 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
725 PM EDT Sun Oct 26 2025
FLZ159-164-259-270015-
Coastal St. Lucie FL-Inland St. Lucie FL-Coastal Martin FL-
725 PM EDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES THROUGH 815 PM EDT...
At 724 PM EDT, Doppler radar was tracking a strong thunderstorm over
Walton, moving northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Saint Lucie
Nuclear Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2710 8025 2754 8051 2756 8042 2756 8036
2757 8036 2758 8033 2757 8034 2756 8032
2758 8031 2748 8025 2722 8014
TIME...MOT...LOC 2324Z 142DEG 19KT 2730 8026
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SedlockLocal storm report, Oct 26, 7:35 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
735 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Tstm Wnd Gst 2 NE Snug Harbor 27.22N 80.20W
10/26/2025 M49 MPH AMZ555 FL Mesonet
The WeatherFlow station at Jensen Beach
measured a peak wind gust of 48MPH/42KT from
the south at 7:19 PM.
&&Local storm report, Oct 26, 7:36 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
736 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM Tstm Wnd Gst 1 E Lagrange 28.63N 80.81W
10/26/2025 M47 MPH AMZ552 FL Mesonet
The WeatherFlow station at Parrish Park
North measured a peak wind gust of
47MPH/41KT from the northwest at 7:29 PM.
&&Special weather statement, Oct 26, 7:40 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Melbourne FL
740 PM EDT Sun Oct 26 2025
FLZ154-547-647-747-270015-
Southern Brevard Barrier Islands FL-Coastal Indian River FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
740 PM EDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BREVARD COUNTY
THROUGH 815 PM EDT...
At 739 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barefoot Bay, moving northwest at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Bay, Melbourne, Sebastian, Malabar, and Indialantic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2781 8055 2782 8055 2782 8057 2802 8079
2814 8054 2783 8040
TIME...MOT...LOC 2339Z 137DEG 21KT 2792 8053
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:04 PM EDT | Special Weather Statement | MLB | Brevard | 56 min |
| Oct 26, 8:11 PM EDT | Special Marine Warning | MLB | 64 min | |
| Oct 26, 8:18 PM EDT | Special Marine Warning | MLB | 117 min | |
| Oct 26, 8:32 PM EDT | Flash Flood Warning | MLB | Brevard | 88 min |
| Oct 26, 8:40 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Oct 26, 8:42 PM EDT | Areal Flood Advisory | MLB | Indian River | 3 hr |
| Oct 26, 8:59 PM EDT | Special Weather Statement | MLB | Brevard | 61 min |
| Oct 26, 9:05 PM EDT | Special Marine Warning | MLB | 55 min | |
| Oct 26, 9:23 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 52 min |
| Oct 26, 9:29 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 91 min |
| Oct 26, 9:47 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Oct 26, 9:52 PM EDT | Flash Flood Warning | MLB | Brevard | 4 hr |
| Oct 26, 9:57 PM EDT | Flash Flood Warning | MLB | Lake | 3 hr |
| Oct 26, 9:59 PM EDT | Tornado Warning | MLB | Brevard | 16 min |
| Oct 26, 10:05 PM EDT | Special Marine Warning | MLB | 115 min | |
| Oct 26, 10:11 PM EDT | Special Marine Warning | MLB | 57 min | |
| Oct 26, 10:15 PM EDT | Special Weather Statement | MLB | Brevard | 60 min |
| Oct 26, 10:18 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Oct 26, 10:31 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 119 min |
| Oct 26, 10:59 PM EDT | Flash Flood Warning | MLB | Lake, Orange | 2 hr |
| Oct 26, 11:44 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole | 91 min |
| Oct 27, 12:55 AM EDT | Areal Flood Warning | MLB | Lake, Orange | 6 hr |
| Oct 27, 1:51 AM EDT | Areal Flood Warning | MLB | Brevard | 5 hr |
| Oct 27, 7:22 AM EDT | Special Marine Warning | MLB | 38 min | |
| Oct 27, 7:38 AM EDT | Special Marine Warning | MLB | 37 min | |
| Oct 27, 7:54 AM EDT | Special Marine Warning | MLB | 51 min | |
| Oct 27, 8:12 AM EDT | Special Marine Warning | MLB | 48 min | |
| Oct 27, 8:58 AM EDT | Special Marine Warning | MLB | 47 min | |
| Oct 27, 9:47 AM EDT | Special Marine Warning | MLB | 43 min | |
| Oct 27, 11:48 AM EDT | River Flood Warning | MLB | Seminole | 21 days |
| Oct 27, 4:30 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Oct 27, 5:01 PM EDT | Special Weather Statement | MLB | Lake | 29 min |
| Oct 27, 5:04 PM EDT | Special Weather Statement | MLB | Volusia | 56 min |
| Oct 27, 5:04 PM EDT | Special Weather Statement | MLB | Orange | 26 min |
| Oct 27, 5:07 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 22 min |
| Oct 27, 5:09 PM EDT | Special Marine Warning | MLB | 96 min | |
| Oct 27, 5:12 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 18 min |
| Oct 27, 5:19 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 26 min |
| Oct 27, 5:27 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| Oct 27, 5:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| Oct 27, 5:36 PM EDT | Special Weather Statement | MLB | Brevard | 39 min |
| Oct 27, 5:40 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola | 95 min |
| Oct 27, 5:56 PM EDT | Flash Flood Warning | MLB | Lake, Orange | 61 min |
| Oct 27, 6:15 PM EDT | Special Weather Statement | MLB | Seminole | 45 min |
| Oct 27, 6:18 PM EDT | Special Weather Statement | MLB | Osceola | 27 min |
| Oct 27, 6:27 PM EDT | Areal Flood Advisory | MLB | Orange | 80 min |
| Oct 27, 6:37 PM EDT | Special Marine Warning | MLB | 54 min | |
| Oct 27, 7:10 PM EDT | Special Marine Warning | MLB | 35 min | |
| Oct 27, 7:47 PM EDT | Special Marine Warning | MLB | 107 min | |
| Oct 27, 7:51 PM EDT | Special Marine Warning | MLB | 39 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.